# SDR HYIA836HC201115

- Difficulty date: October 27, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 36,410 hours, 43,608 cycles
- System (JASC): 2540 · Lavatories
- Part: Sink
- Part number: S2541012800001
- Condition: Cracked
- Location: Lavatory
- Part time: 36,410 hours, 43,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK LAVATORY WASH BASIN WAS FOUND TO BE CRACKED.  THE DAMAGE CONSISTS OF 4 CRACKS.  DAMAGE REPAIRED IAW STS ENGINEERING SOLUTIONS EA 12-2011-022.  REPAIR PERFORMED BY TECH SERVICE (MRO) UNDER W/O 17010.
